Helicobacter pylori Infections

Barry J. Marshall, Robert H. Gilman

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationTropical Infectious Diseases
PublisherElsevier Inc.
Pages300-309
Number of pages10
Volume1
ISBN (Print)9780443066689
DOIs
StatePublished - Dec 1 2006

ASJC Scopus subject areas

  • Dentistry(all)
  • Medicine(all)

Cite this

Marshall, B. J., & Gilman, R. H. (2006). Helicobacter pylori Infections. In Tropical Infectious Diseases (Vol. 1, pp. 300-309). Elsevier Inc.. https://doi.org/10.1016/B978-0-443-06668-9.50029-6